ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/l0065-2825-9087-l

Existence Results for Functional Perturbed Differential Equations of Fractional Order with State-Dependent Delay in Banach Spaces

Helal, M.
Vladikavkaz Mathematical Journal 2023. Vol. 25. Issue 1.
Abstract:
In this paper, we provide sufficient conditions for the existence of solutions of initial value problem, for perturbed partial functional hyperbolic differential equations of fractional order involving Caputo fractional derivative with state-dependent delay by reducing the research to the search of the existence and the uniqueness of fixed points of appropriate operators. Our main result for this problem is based on a nonlinear alternative fixed point theorem for the sum of a completely continuous operator and a contraction one in Banach spaces due to Burton and Kirk and a fractional version of Gronwall's inequality. We should observe the structure of the space and the properties of the operators to obtain existence results. To our knowledge, there are very few papers devoted to fractional differential equations with finite and/or infinite constant delay on bounded domains. Many other questions and issues can be investigated regarding the existence in the space of weighted continuous functions, the uniqueness, the structure of the solutions set and also whether or not the condition satisfied by the operators are optimal. This paper can be considered as a contribution in this setting case. Examples are given to illustrate this work.
Keywords: partial differential equation, fractional order, solution, left-sided mixed Riemann-Liouville integral, Caputo fractional-order derivative, state-dependent delay, fixed point
Language: English Download the full text  
For citation: Helal, M. Existence Results for Functional Perturbed Differential Equations of Fractional Order with State-Dependent Delay in Banach Spaces, Vladikavkaz Math. J., 2023, vol. 25, no. 1, pp. 112-130. DOI 10.46698/l0065-2825-9087-l
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт